# SDR 20010320AP001

- Difficulty date: January 19, 2001
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft serial: 318152176
- Aircraft time: 14,155 hours
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D047
- Condition: Leaking
- Location: Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

THE PROBLEM THAT WE ARE HAVING IS WITH THE HEATER FUEL PRESSURE REGULATORS P/N A23D04-7.5 THEY START LEAKING FUEL AROUND THE HOUSEING. THE FIRST ONE STARTED LEAKING AFTER 180.9 HOURS OF HEATER OPERATION. INSTALLED NEW IN STOCK UNIT, AND IT LEAKED ON FIRST TEST FIRING. WE ALSO JUST HAD ANOTHER UNIT START LEAKING ON ONE OF OUR OTHER PIPER NAVIJO HEATER. THIS UNIT HAD 834.1 HEATER HOURS ON IT WHEN IT STARTED LEAKING.
